MAUDE Adverse Event Report: ANGIODYNAMICS ANGIODYNAMICS / BIOFLO; CATHETER, INTRAVASCULAR, SHORT-TERM

ANGIODYNAMICS ANGIODYNAMICS / BIOFLO; CATHETER, INTRAVASCULAR, SHORT-TERM
Catalog Number H965464701
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device from the reported event is expected to be returned to angiodynamics for evaluation, but has not yet arrived.Upon receipt of the sample and completion of the investigation, a supplemental medwatch will be submitted.(b)(4).
 
Event or Problem Description
As reported, the picc hub detached from the extension leg.The device was removed and the catheter was replaced.No complications to the patient were reported.
 
Additional Manufacturer Narrative
A review of the device history records was performed for the indicated packaging and component lots for any deviations related to the reported defect of the complaint.The review confirms that the lots met all material, assembly and performance specifications.The february 2018 angiodynamics complaint report was reviewed for the bioflo midline picc product family and the failure mode "hub detached - catheter removed." no adverse trend was identified.The reported complaint description cannot be confirmed, nor can a root cause be determined, as no sample was returned to angiodynamics for evaluation.No sample was returned.This is the only reported complaint for this failure mode in the past 15 months for the bioflo midline picc product family.Angiodynamics manufacturing process controls for this device include a 100% in-process visual inspection for molding defects and a guidewire insertion test to verify lumen patency.The guidewire must pass through the catheter with little to no resistance to be considered acceptable.In addition, all catheters are 100% sprint tested after the guidewire verification to ensure the catheter does not leak.(b)(4).

Brand Name
ANGIODYNAMICS / BIOFLO
Common Device Name
CATHETER, INTRAVASCULAR, SHORT-TERM
Manufacturer (Section D)
ANGIODYNAMICS
10 glens falls technical park
glens falls NY 12801
MDR Report Key7274490
Report Number1317056-2018-00012
Device Sequence Number143505
Product Code FOZ
UDI-Device IdentifierH965464701
UDI-PublicH965464701
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K150407
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other Health Care Professional
Device Expiration Date06/30/2019
Device Catalogue NumberH965464701
Device Lot Number5206711
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2018
Supplement Date Received by Manufacturer01/22/2018
Initial Report FDA Received Date02/15/2018
Supplement Report FDA Received Date04/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1